# SDR CA020523005

- Difficulty date: May 6, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 6,788 hours
- Engine: Allsn 250C20
- System (JASC): 2435 · Starter-Generator
- Part: Seal
- Part number: 23063371
- Condition: Torn
- Location: Starter Gen
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER/GENERATOR OIL SEAL LIPS TEARING AFTER INSTALLATION AND SHORT TIME USE. 2 SEALS AEPLACED AFTER 1 HOUR FLIGHT DUE TO SEAL TORN. ENGINE CEB1388 COMPLETED ON LAST ONE. NO FURTHER FAULT.
